# SDR SWIA200717811

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N753SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10214
- Aircraft time: 4,648 hours, 3,054 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 601R3303317
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AT 100 KNOTS ON TAKEOFF LEFT WINDSHIELD AND LEFT SIDE WINDOW CRACKED/SHATTERED.  REPLACED LEFT WINDSHIELD AND LEFT SIDE WINDOW PER AMM 56-11-01 AND 56-12-01 AND RII CARDS RII 56-220-1000.  WINDSHIELD S/N OFF:  04348H4434.  LEFT SIDE WINDOW P/N OFF:  601R33033-19  S/N OFF:  04334H3285
